# SDR UIEA2018090501901

- Difficulty date: September 3, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 82,772 hours, 19,283 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Out Of Adjust
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"LT PACK OFF" EICAS MESSAGE IN FLIGHT. PERFORMED ADJUSTMENT OF LT PACK SYSTEM. OPS CHECKS GOOD AT THIS TIME IAW AMM 21-51-00.
